MAUDE Adverse Event Report: CAREFUSION ALARIS® EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 20051E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
 
Event or Problem Description
The reported feedback suggests that blood was coming out from the deformed oval connector end.
 
Additional Manufacturer Narrative
The customer¿s report that blood was coming out from the deformed oval connector end was confirmed.Visual inspection identified the smartsite component to be oval in shape.Functional testing confirmed the customer¿s experience as leakage was identified from the oval-shaped smartsite.The root cause of this issue is exposure of the smartsite® to an external heat source that brings the component temperature above 60°c.The cause for this level of excess heat was not identified.
 
Event or Problem Description

Brand Name
ALARIS® EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9403233
Report Number9616066-2019-03486
Device Sequence Number2626394
Product Code FPA
UDI-Device Identifier07613203012331
UDI-Public07613203012331
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2022
Device Model Number20051E
Device Catalogue Number20051E
Device Lot Number19055319
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1